# SDR SIMA200405501

- Difficulty date: February 20, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Engine: Allsn AE3007A
- System (JASC): 4920 · APU Core Engine
- Part: Fuel Nozzle
- Part number: 4951830
- Condition: Broken
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED FUMES IN CABIN AND COCKPIT SMELLS LIKE RAW JET FUEL.  WALK AROUND INSPECTION REVEALED APU LEAKING FUEL.  FOUND BROKEN FUEL NOZZLE.  RAI APU FUEL NOZZLE IAW MFG MM.  LEAK CHECKED APU, NO LEAKS NOTED AT THIS TIME.  (SW21200404647)
